| Model Number |
G55885 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/17/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The device is leaking near the hub catheter junction.A section of the device did not remain inside the patient¿s body.The patient did require an additional picc rewire procedure due to this occurrence.According to the initial reporter, the patient did not experience any other adverse effects due to this occurrence.